# SDR CA960222035

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2710 · Aileron Control System
- Part: Panels
- Part number: 532DB
- Condition: Gouged
- Location: Rh And Lh
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FOUND AS A RESULT OF SD ALERT AL-95-06 BOTH LEFT HAND (P/N 532DB) AND RIGHT HAND (P/N 632DB) PANELS GOUGED FROM LOWER JAM-SWITCH CABLE CLAMPS.
